# SDR N6WA2025070306

- Difficulty date: July 3, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERNTIAL JOINT AT FS280 BETWEEN STRINGER 25R AND 25L.    PERFORMED REPAIR ON STRAP AT FS280 BETWEEN STRINGER 25R AND 25L IAW STS EA139-2025-122.
